The period function of generalized Loud's centers

D. Marín, J. Villadelprat

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

In this paper a three parameter family of planar differential systems with homogeneous nonlinearities of arbitrary odd degree is studied. This family is an extension to higher degree of Loud's systems. The origin is a nondegenerate center for all values of the parameter and we are interested in the qualitative properties of its period function. We study the bifurcation diagram of this function focusing our attention on the bifurcations occurring at the polycycle that bounds the period annulus of the center. Moreover we determine some regions in the parameter space for which the corresponding period function is monotonous or it has at least one critical period, giving also its character (maximum or minimum). Finally we propose a complete conjectural bifurcation diagram of the period function of these generalized Loud's centers. © 2013 Elsevier Inc.
Original languageEnglish
Pages (from-to)3071-3097
JournalJournal of Differential Equations
Volume255
DOIs
Publication statusPublished - 15 Nov 2013

Keywords

  • Bifurcation
  • Critical period
  • Desingularization
  • Period function

Fingerprint Dive into the research topics of 'The period function of generalized Loud's centers'. Together they form a unique fingerprint.

Cite this